Follow
Yaiza Canzani
Yaiza Canzani
Verified email at email.unc.edu - Homepage
Title
Cited by
Cited by
Year
Analysis on manifolds via the Laplacian
Y Canzani
Lecture Notes available at: http://www. math. harvard. edu/canzani/docs …, 2013
552013
Scaling limit for the kernel of the spectral projector and remainder estimates in the pointwise Weyl law
Y Canzani, B Hanin
Analysis & PDE 8 (7), 1707-1731, 2015
422015
Topology and nesting of the zero set components of monochromatic random waves
Y Canzani, P Sarnak
Communications on Pure and Applied Mathematics 72 (2), 343-374, 2019
372019
C ∞ Scaling Asymptotics for the Spectral Projector of the Laplacian
Y Canzani, B Hanin
The Journal of Geometric Analysis 28 (1), 111-122, 2018
20*2018
Averages of eigenfunctions over hypersurfaces
Y Canzani, J Galkowski, JA Toth
Communications in Mathematical Physics 360 (2), 619-637, 2018
192018
On the topology of the zero sets of monochromatic random waves
Y Canzani, P Sarnak
arXiv preprint arXiv:1412.4437, 2014
172014
Nodal sets of Schrödinger eigenfunctions in forbidden regions
Y Canzani, JA Toth
Annales Henri Poincaré 17 (11), 3063-3087, 2016
162016
Conformal invariants from nodal sets. I. Negative eigenvalues and curvature prescription
Y Canzani, R Gover, D Jakobson, R Ponge
International Mathematics Research Notices 2014 (9), 2356-2400, 2014
162014
Local universality for zeros and critical points of monochromatic random waves
Y Canzani, B Hanin
Communications in Mathematical Physics 378 (3), 1677-1712, 2020
152020
On the growth of eigenfunction averages: microlocalization and geometry
Y Canzani, J Galkowski
Duke Mathematical Journal 168 (16), 2991-3055, 2019
152019
Eigenfunction concentration via geodesic beams
Y Canzani, J Galkowski
Journal für die reine und angewandte Mathematik (Crelles Journal) 2021 (775 …, 2021
142021
High frequency eigenfunction immersions and supremum norms of random waves
Y Canzani, B Hanin
Electronic Research Announcements 22, 2015
142015
Weyl remainders: an application of geodesic beams
Y Canzani, J Galkowski
arXiv preprint arXiv:2010.03969, 2020
132020
On the multiplicity of eigenvalues of conformally covariant operators
Y Canzani
Annales de l'Institut Fourier 64 (3), 947-970, 2014
122014
Improvements for eigenfunction averages: an application of geodesic beams
Y Canzani, J Galkowski
arXiv preprint arXiv:1809.06296, 2018
10*2018
Local Universality for Zeros and Critical Points of Monochromatic Random Waves
Y Canzani, B Hanin
arXiv preprint arXiv:1610.09438v2, 2016
102016
Growth of high norms for eigenfunctions: an application of geodesic beams
Y Canzani, J Galkowski
arXiv preprint arXiv:2003.04597, 2020
72020
Scalar curvature and Q-curvature of random metrics
Y Canzani, D Jakobson, I Wigman
The Journal of Geometric Analysis 24 (4), 1982-2019, 2014
6*2014
Nullspaces of conformally invariant operators. Applications to -curvature
Y Canzani, A Gover, D Jakobson, R Ponge
Electronic Research Announcements 20, 2013
6*2013
On the distribution of perturbations of propagated Schrodinger eigenfunctions
Y Canzani, D Jakobson, J Toth
Journal of Spectral Theory 4 (2), 283--307, 2014
52014
The system can't perform the operation now. Try again later.
Articles 1–20